A 44-year-old member asked:
what to if i am on ativan (lorazepam) for my anxiety, and i was wondering if they caused seizures?
1 doctor answer
Dr. Basem Shlewiet answered
27 years experience Psychiatry
Only if: Only if you take them for a long time and with large quantities then you could become dependent on them. If you are dependent and stop the medication abruptly then that could cause seizures. They themselves don't cause seizures. They are used to treat seizures.
Answered on Nov 27, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
What will they do if I go to the doctor and they find drugs in my system from before I knew i was pregnant
What to do if I have a tibial tuberoisty evulsion fracture and I am wondering how long it takes to get back to football and sports
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month